Admissibility of the Maximum Likelihood Estimate of the Reciprocal of a Normal Mean with a Class of Zero-One Loss Functions
International Institute of Islamic Economics
Sankhya: The Indian Journal of Statistics, Vol. 47, Series A, Part 2, pp. 239-246, 1985
The MLE of the reciprocal of a univariate normal mean is admissible and generalized Bayes with respect to a class of zero one loss functions.
Number of Pages in PDF File: 8
Keywords: admissibility, statistical decision theory, generalized Bayes, reciprocal of a normal mean
JEL Classification: C11, C13Accepted Paper Series
Date posted: January 31, 2009
© 2013 Social Science Electronic Publishing, Inc. All Rights Reserved.
This page was processed by apollo2 in 0.422 seconds